# SDR 08FDEA00324

- Difficulty date: January 29, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 2565 · Escape Slide
- Part: Chain
- Part number: SX657932
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ESCAPE SLIDE/RAFT OPS CHECK, MED L1 FAILED TO DEPLOY IN EMERGENCY MODE.  L1 DOOR AFT DRUM POWER DRIVE ROLLER CHAIN REMOVED AND REPLACED AS PER CMM 52-11-09.   EMERGENCY OPERATIONAL TEST CARRIED OUT AS PER AMM 52-11-04-5.
